Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thunderbolt

Im on two anti-biotics now and acctunae scheduled!!!

](*,)

Bloody hell!

Im on oxytetracycline and using quidoderm(bp cream) twice a day. but one of my cysts has become infected and i woke this moring with half ma face all swollen up, so i had to go down A and E, sit in a waiting area full of people for two hours and now im on erthromycin to get rid of the infection as wll as the oxytetracycline!

Im scheduled for ro-accutane on 7th of Jan but i dunno wots goin on to be honest. I have had ma blood test dunno results yet. I h8 bein pumped with drugs but i know that if i didnt take them i would have serious infections! ](*,) ](*,) [-o< #-o :-# :-k :-({|=

Share this post


Link to post
Share on other sites

:-k

Please be careful when starting the accutane. I think that tetracyclines are contra-indicated with accutane. Ask the doc if your meds are in the same family

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×